Patient :Hello I'm 16 and I've been on the depo injection twice with no complications or bleeding; only light spotting. a month or so after my third injection I got a heavy, long period with no signs of stopping. Worried because it was worse than my usual period, I went to the doctor who prescribed me tranexamic acid. This worked well and I took them for the set time (4 days) after this I started bleeding again. I'm so stressed and I haven't a clue what to do, I have an appointment tomorrow and I was hoping you could tell me if they will prescribe the tablets again, I don't know what I'll do when they run out... or could you tell me something about what they will say? thank you
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.